# SDR DL757100816

- Difficulty date: February 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Sta 1520 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME REPAIR CAP WORN FROM CONTACT WITH TRANSITION PANEL AT STA 1520 ABOVE S26R. REPAIR HAS NO ID TAG.  REPAIRED AT SAA DURING HMV ON N/R CARD 155292.
